# SDR SWAA2024020641682

- Difficulty date: January 16, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 30,353 hours, 14,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 540 FLOORBOARD SUPPORT STIFFENER CRACKED BETWEEN BLO THRU RBL24.<[01] REMOVED AND REPLACED SUPPORT STIFFENER PER SRM 51-40-02.;[02] INSPECTED WORK PERFORMED. REMOVED AND REPLACED SUPPORT STIFFENER PER SRM 51-40-02.
